# SDR CALA2023103003219

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 92,146 hours, 36,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: AD321431
- Part serial: 311602
- Condition: Failed
- Location: 12wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EPSU BATTERY 12WL FAILED OPERATIONAL TEST. REPLACED EPSU 12WL IAW AMM 33-51-38-400-002. OPS CKC NORMAL. B
